# SDR P9RA20040054

- Difficulty date: December 11, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE LAS, SLIDE ARM LIGHTS AT R2 AND R3 DOORS INOPERATIVE.  RELAMPED EMERGENCY SLIDE ARM LIGHTS IAW MM.
